2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de A. Soria [rss]
2016
M. Mars, A. Soria. On the Penrose inequality along null hypersurfaces Classical Quantum Gravity 33 (2016) no. 11 , 115019, 34. MathScinet [bib] [doi]
2015
M. Mars, A. Soria. The asymptotic behaviour of the Hawking energy along null asymptotically flat hypersurfaces Classical Quantum Gravity 32 (2015) no. 18 , 185020, 30. MathScinet [bib] [doi]
2014
M. Mars, A. Soria. Geometry of normal graphs in Euclidean space and applications to the Penrose inequality in Minkowski Ann. Henri Poincaré 15 (2014) no. 10 , 1903–1918. MathScinet [bib] [doi]
M. Mars, A. Soria. On the Bergqvist approach to the Penrose inequality Chapter in Progress in mathematical relativity, gravitation and cosmology Springer, Heidelberg 60 (2014) , 321–325. MathScinet [bib] [doi]
2012
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
Powered by bibtexbrowser